# SDR ASOA04402

- Difficulty date: June 2, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 268
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4696 - DURING A GROUND INSPECTION IN DFW, THE REAR PORTABLE MEGAPHONE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE REAR PORTABLE MEGAPHONE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
